# SDR DALA1129721817

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 37,175 hours, 8,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T311090
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP L/E NOSE FAIRING 666BT HAD A ELONGATED FASTENER HOLE AND WAS REPAIRED PER THE SRM 57-53-01 REPAIR 1 TABLE 1 AND SRM 51-70-03 FIG 10.
